# SDR ASAA1057368

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,186 hours, 3,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404041
- Part serial: 3770
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 11,186 hours, 3,289 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONTINUED REPORTS OF DIRTY SOCK SMELL IN FLIGHT DECK.  REPLACED LEFT HEAT EXCH CONDENSER PER MM 21 51 12/401.  CLEANED AND INSPECTED WATER EXTRACTORS LINES ARE CLEAR.  PERFORMED BUBBLE LEAK, CHECK OPS GOOD.
